Facebook Pixel

Plan B side complications

By January 8, 2017 - 7:01pm
Rate This

Hi, so here's my situation. My last period before any of this stuff happend was on December 5th. It lasted about five days like normal. My boyfriend and I had protected vaginal sex on December 9th. We then had unprotected anal sex on the 10th but he did not ejaculate. On December 20th we had unprotected anal sex again but this time he did ejaculate inside of me. I was afraid that it might've gotten close to my vaginal opening so he got me a plan B pill. I took the pill on December 21. My cycles are usually 32 days give or take a day or two. I got my period December 26. A week later after taking the pill. It lasted about 5 days as normal but I had a few clots in the beginning of it. I just got another period this morning December 8th, 2 weeks after my previous period which might I add was almost 2 weeks early from my original due date if I hadn't taken the plan b pill. Is this normal for plan b to do this? Could I be pregnant and just spotting or is this my period? The blood is bright red and times and dark red at times too. I haven't had any clotting yet in the period I'm currentily on. Please help. Thank you

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!